Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 628693, 8 pages
http://dx.doi.org/10.1155/2015/628693
Research Article

Delay-Dependent Stability Analysis for Uncertain Switched Time-Delay Systems Using Average Dwell Time

1School of Automation Science and Electrical Engineering, Beihang University, Beijing 100191, China
2Key Laboratory of High-Efficiency and Clean Mechanical Manufacturing, Ministry of Education, School of Mechanical Engineering, Shandong University, Jinan 250061, China

Received 15 October 2014; Revised 29 December 2014; Accepted 31 December 2014

Academic Editor: Sebastian Anita

Copyright © 2015 Yangming Zhang and Peng Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We are concerned with the stability problem for linear discrete-time switched systems with time delays. The problem is solved by using multiple Lyapunov functions to develop constructive tools for the exponential stability analysis of the switched time-delay system. Furthermore, the uncertainties of the switched systems are also taken into consideration. Sufficient delay-dependent conditions are derived in terms of the average dwell time for the exponential stability based on linear matrix inequalities (LMIs). Finally, numerical examples are provided to illustrate the effectiveness of the proposed method.